# SDR C2XA05IA070

- Difficulty date: May 3, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 5,787 hours, 3,095 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3017
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 5,796 hours, 3,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MKE - FLIGHT 2656, THE CREW REPORTED A FALSE BAGGAGE SMOKE WARNING IN FLIGHT.  THE AIRCRAFT LANDED AT MKE WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE BAGGAGE SMOKE DETECTORS ON MEL 26-15-00 CAT C CTL NUMBER 053533, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON FLIGHT 2743 WHERE MAINTENANCE REMOVED AND REPLACED BOTH BAGGAGE SMOKE DETECTORS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
